Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On due for depo provera, have sporadic spotting, cramping and discomfort in stomach, had antibiotics, unprotected sex. Pregnancy chances?

I am due to have my next shot of Depo Provera on June 3rd. I have been on antibiotics for 2 weeks and had unprotected sex with my husband at the beginning of that 2 weeks. For the past few days, I have had sporadic bright red spotting that is very very light and only lasts for about 2 hrs a day. I have also had some slight cramping and discomfort when I try to lay on my stomach . Is it possible that I am pregnant? My other children were all born directly after stopping birth control . As well as 2 miscarriages while I was on birth control before.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
I think I will certainly able to help you out of this condition.
In my view
As you are on depo so there is no chance of pregnancy due to failure rate of depo.
And this can happen by any contraceptive methods.
The little spotting can happen with any oral or injectable contraceptives.
This is not a sign of pregnancy.
With the depo we can’t expect even normal periods so missing of periods cannot be there to guide you about you be pregnant.
So I will suggest
That whenever you doubt of pregnancy just do pregnancy test of urine and get rid of the tension of doubt.
Good luck.
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor